Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 124, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2010, 6:30 PM MDT for Kiowa County, Colorado. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2010, 6:30 PM MDT (00:30 UTC)
- Expired
- Jun 12, 2010, 7:17 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 50.0 mph
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 127 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:30 PM MDT | HAIL 2 | 9 Sse Eads, CO | |
| Jun 12, 6:31 PM MDT | HAIL 1.5 | Neegronda Reservoir, CO | |
| Jun 12, 6:48 PM MDT | HAIL 1.75 | 11 Ene Eads, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
883
WUUS55 KPUB 130030
SVRPUB
COC061-130130-
/O.NEW.KPUB.SV.W.0124.100613T0030Z-100613T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
630 PM MDT SAT JUN 12 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 730 PM MDT
* AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
TO TENNIS BALL SIZE. THIS STORM WAS LOCATED NEAR SWEETWATER
RESERVOIR...OR 21 MILES NORTHWEST OF LAMAR...AND MOVING NORTHEAST
AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
EADS AND CHIVINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3826 10274 3840 10290 3862 10268 3862 10223
3861 10223
TIME...MOT...LOC 0030Z 219DEG 50KT 3841 10273
WIND...HAIL <50MPH 2.50IN
$$3 follow-up statements
900
WWUS55 KPUB 130046
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT SAT JUN 12 2010
COC061-130130-
/O.CON.KPUB.SV.W.0124.000000T0000Z-100613T0130Z/
KIOWA CO-
646 PM MDT SAT JUN 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIOWA
COUNTY UNTIL 730 PM MDT...
AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO HEN
EGG SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES NORTH OF CHIVINGTON...OR 33 MILES NORTH OF LAMAR...
MOVING NORTHEAST AT 55 MPH.
IN ADDITION...AT 630 PM TWO INCH DIAMETER HAIL WAS REPORTED 3 MILES
NORTH OF SWEETWATER RESERVOIR WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3826 10274 3840 10290 3862 10268 3862 10223
3861 10223
TIME...MOT...LOC 0046Z 219DEG 50KT 3858 10255
WIND...HAIL 60MPH 2.00IN
$$715
WWUS55 KPUB 130059
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
659 PM MDT SAT JUN 12 2010
COC061-130130-
/O.CON.KPUB.SV.W.0124.000000T0000Z-100613T0130Z/
KIOWA CO-
659 PM MDT SAT JUN 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
KIOWA COUNTY UNTIL 730 PM MDT...
AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
NORTH OF BRANDON...OR 39 MILES NORTH OF LAMAR...MOVING NORTHEAST AT
55 MPH.
IN ADDITION...NUMEROUS REPORTS OF HAIL AROUND 2 INCHES IN DIAMETERS
HAVE BEEN RECEIVED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3843 10250 3857 10265 3862 10260 3862 10223
3861 10223
TIME...MOT...LOC 0058Z 219DEG 50KT 3864 10243
WIND...HAIL 60MPH 1.75IN
$$337
WWUS55 KPUB 130117
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
717 PM MDT SAT JUN 12 2010
COC061-130127-
/O.CAN.KPUB.SV.W.0124.000000T0000Z-100613T0130Z/
KIOWA CO-
717 PM MDT SAT JUN 12 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KIOWA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3843 10250 3857 10265 3862 10260 3862 10223
3861 10223
TIME...MOT...LOC 0117Z 219DEG 50KT 3885 10222
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:58 PM MDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 12, 2:58 PM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 258 PM MDT SAT JUN 12 2010 .SHORT TERM... (TONIGHT AND SUNDAY) ...NEED TO WATCH CONVECTION ORIGINATING OVER BOUNDARY TO OUR SOUTH THIS EVENING... MAIN CONCERN THIS EVENING IS BOUNDARY TO OUR SOUTH...VISIBLE IN SATELLITE PICTURES RUNNING FROM KLVS TO KTCC TO KBGD TO VICINITY OF KDDC. CONVECTIVE INITIATION IS UNDERWAY OVER THIS BOUNDARY...WITH STORMS TRACKING RAPIDLY TO THE NORTH AT 30-35 MPH. STORMS NEAR MAXWELL NM...SOUTH TO SOUTHEAST OF RATON HAVE BEEN ROTATING. WILL HAVE TO WATCH THESE AND SEE IF THEY CAN SUSTAIN THEMSELVES AT ALL AS THEY GET FARTHER NORTH OVER THE COOL...STABLE SURFACE AIR OVER THE EASTERN COLORADO PLAINS. A COUPLE STORMS EARLIER TODAY THAT TRACKED RAPIDLY NORTH ACROSS TELLER COUNTY WERE ALSO ROTATING. THEY CONTINUED TO ROTATE AS THEY TRACKED NORTHEAST ACROSS THE PLAINS ADJACENT TO THE FRONT RANGE. THE RADAR IDENTIFIED A MESO AT ONE POINT. OTHER STORMS ARE NOW SHOWING UP OVER THE TX AND OK PANHANDLES...TRACKING RAPIDLY NORTH...POSSIBLY AFFECTING THE SOUTHEAST CORNER OF COLORADO LATER ON. SO...WILL HAVE TO KEEP A WATCHFUL EYE ON THINGS THIS EVENING. STORMS WILL LIKELY HAVE A HARD TIME SUSTAINING THEMSELVES AS THEY MOVE NORTH INTO THE COOL...STABLE AIRMASS OVER EASTERN COLORADO. BUT...STRONG SHEAR MAY BE ABLE TO MAINTAIN BRIEF SPINNING STORMS AS THEY CROSS THE COLORADO BORDER. WILL CONTINUE TO MONITOR. FOR TOMORROW...ATMOSPHERE CONTINUES TO LOOK COOL AND PRETTY STABLE OVER MOST OF THE PLAINS. HOWEVER...A NARROW BAND OF CAPE AND INSTABILITY DEVELOPS ALONG AND NEAR THE MOUNTAINS IN THE AFTERNOON. NOT A LOT OF CAPE INDICATED (500 J/KG) WHICH MAKES SENSE GIVEN THE COOL AIRMASS. BUT...SINCE THE AIR IS SO COOL...THIS AMOUNT OF CAPE COULD EASILY PRODUCE SOME SMALL HAIL (GENERALLY DIME SIZE OR LESS). ALSO...THE THREAT OF LIGHTNING. THE BEST CHANCES FOR THUNDERSTORMS TOMORROW AFTERNOON SHOULD BE CONFINED MAINLY TO AREAS ALONG AND WEST OF THE I-25 CORRIDOR...WITH AREAS FARTHER EAST TENDING TO BE TOO STABLE. HOWEVER...THE SOUTHERN BORDER COUNTIES WILL SEE AN INCREASING THREAT OF THUNDERSTORMS...AND SEVERE WEATHER...AS THIS AREA DESTABILIZES LATER IN THE DAY. WILL CONTINUE TO ASSESS WITH LATER MODEL RUNS THIS EVENING. ON A FINAL NOTE...MOST OTHER AREAS WILL SEE A PRETTY GOOD CHANCE AT SOME RAIN SHOWERS TONIGHT...WITH ADDITIONAL ISOLATED TO SCATTERED SHOWER ACTIVITY ON SUNDAY. ELEVATIONS ABOVE 10000 FEET WILL CONTINUE TO SEE THE THREAT OF SOME LIGHT...WET SNOW ACCUMULATIONS OF GENERALLY AN INCH OR LESS BUT WITH LOCALLY UP TO 3 INCHES POSSIBLE. .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) ...WARMING BACK UP NEXT WEEK... AS AN UPPER LOW BEGINS TO LIFT OUT NEWD INTO THE DAKOTAS SUN NI AND MON...THE BASE OF THE TROUGH WILL LAG BEHIND OVER THE CENTRAL ROCKIES. THE GFS IS A LITTLE LESS AMPLIFIED WITH THE TROUGH...AND BRINGS A RETURN OF SE FLOW TO THE ERN PLAINS...WHILE THE NAM KEEPS OUR AREA IN A COOLER AIR MASS. HAVE LEANED TOWARD THE NAM...BUT HINTED AT A RETURN OF SLIGHTLY WARMER AIR FOR AREAS S OF THE ARKANSAS. BEST POPS REMAIN SUN EVE...TAPERING OFF TO THE S OVERNIGHT. BY MON...EXPECT ONLY ISOLD TO SCT SHOWERS...MAINLY OVER THE HYR TRRN. THERE WILL BE A BRIEF RETURN OF DEEPER MOISTURE ON TUE...WITH THE THREAT OF SOME STRONG TO POSSIBLY SVR STORMS OVR THE PLAINS IN THE AFTERNOON. TEMPS SHOULD RETURN TO NEAR AVG VALUES. MOISTURE IS SHORT-LIVED...HOWEVER...AS DRY SW WINDS INCREASE AGAIN THROUGH THE END OF THE WEEK AHEAD OF AN UPSTREAM SYSTEM. BOTH GFS AND WC ARE IN GOOD AGREEMENT IN LIFTING THIS NEXT SYSTEM TO THE NE THROUGH WY...WHICH WOULD KEEP OUR CWA IN DRY W TO SW FLOW. EXPECT TEMPS TO ONCE AGAIN CLIMB ABOVE AVG...AND ONLY ISOLD SHWRS/TS FOR THE AFTERNOON AND EVENING HOURS. THU AND FRI SHOULD BE THE WARMEST DAYS...AND WINDY CONDITIONS ON THU COULD LEAD TO SOME FIRE WX CONCERNS. IN GENERAL...THE DRYLINE SHOULD STAY E OF OUR AREA...WITH THE POSSIBLE EXCEPTION OF THE CO/KS BORDER COUNTIES. ROSE && .AVIATION...WIDESPREAD MVFR CIGS IN STRATUS ALONG AND EAST OF THE MOUNTAINS TONIGHT INTO SUNDAY...WITH SOME IMPROVEMENT MOVING IN FROM THE WEST BY AFTERNOON. ALSO...LOCAL IFR/LIFR CONDITIONS POSSIBLE IN SNOW SHOWERS ACROSS THE HIGHER TERRAIN. LOCAL IFR/LIFR CONDITIONS ALSO POSSIBLE IN THUNDERSTORMS THIS EVENING AND AGAIN TOMORROW AFTERNOON. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 50/44
Hazardous weather outlook, Jun 12, 6:49 AM MDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 649 AM MDT SAT JUN 12 2010 COZ058>089-093>099-131300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 649 AM MDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS...CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF NICKELS...WIND GUSTS AROUND 50 MPH...PERIODS OF HEAVY RAINFALL AND HAZARDOUS CLOUD TO GROUND LIGHTNING ARE ANTICIPATED THIS AFTERNOON AND EARLY EVENING OVER PORTIONS OF THE SAN LUIS VALLEY AND WESTERN MOUNTAINS AND POSSIBLY OVER SECTIONS OF BACA COUNTY. IN ADDITION...LOCALIZED SNOW AMOUNTS UP TO 3 INCHES WILL BE NOTED BY SUNRISE SUNDAY OVER PORTIONS OF THE WESTERN MOUNTAINS AND ESPECIALLY THE CENTRAL MOUNTAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH WEDNESDAY ACROSS MUCH OF SOUTHERN COLORADO...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS AND ALONG THE NEW MEXICO BORDER. CLOUD TO GROUND LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE SAN LUIS VALLEY AND WESTERN MOUNTAINS AS WELL AS BACA COUNTY TODAY AND THIS EVENING...AND IN THE VICINITY OF THE CONTINENTAL DIVIDE THIS MORNING AND THEN AGAIN TONIGHT. 77/10
In the hours before
Special weather statement, Jun 12, 4:38 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 438 PM MDT SAT JUN 12 2010 COZ093-094-097-122300- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 438 PM MDT SAT JUN 12 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME SOUTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A VERY STRONG THUNDERSTORM 17 MILES NORTHEAST OF TRINCHERA...OR 34 MILES EAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 55 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN BENT COUNTY...SOUTHEASTERN OTERO COUNTY AND CENTRAL LAS ANIMAS COUNTY. HAIL UP TO NICKEL SIZE HAIL...WIND GUSTS TO 55 MPH...AND BRIEF HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 12, 5:02 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 502 PM MDT SAT JUN 12 2010 COZ093-094-122330- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY- 502 PM MDT SAT JUN 12 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A VERY STRONG THUNDERSTORM 15 MILES EAST OF THATCHER...OR 34 MILES SOUTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 45 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL LAS ANIMAS COUNTY AND SOUTH CENTRAL OTERO COUNTY. HAIL UP TO NICKEL SIZE...WINDS AROUND 50 MPH...AND BRIEF HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 12, 5:13 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 513 PM MDT SAT JUN 12 2010 COZ074-087-088-122345- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 513 PM MDT SAT JUN 12 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO WESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM SOUTH OF SEGUNDO...OR 19 MILES WEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... BONCARBO. GULNARE. AGUILAR. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 12, 6:30 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 630 PM MDT SAT JUN 12 2010 COZ094-099-130100- EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 630 PM MDT SAT JUN 12 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES WEST OF KENTON...OR 44 MILES SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... CAMPO. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CERU
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:26 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 64 min |
| Jun 12, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Huerfano, Las Animas, Otero, Pueblo | 60 min |
| Jun 12, 8:21 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero, Pueblo | 54 min |
| Jun 13, 2:28 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 36 min |
| Jun 13, 3:47 PM MDT | Tornado Warning | PUB | Huerfano, Las Animas | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.